3 doctors weighed in:

Has thyroid cancer 20 years ago, had one lobe removed and am on synthroid (thyroxine). Now am obese and have psoriasis is there a connection?

3 doctors weighed in
Dr. Liawaty Ho
Internal Medicine - Hematology & Oncology
1 doctor agrees

In brief: No

No i don't think so.

In brief: No

No i don't think so.
Dr. Liawaty Ho
Dr. Liawaty Ho
Thank
Dr. David Djang
Nuclear Medicine

In brief: Probably not.

If you weren't on enough synthroid, (thyroxine) it would make you more likely to gain weight.
But your doctor has probably been monitoring your level through a simple blood test, so it would be unlikely to be the cause. I know of no connection with your described situation and psoriasis.

In brief: Probably not.

If you weren't on enough synthroid, (thyroxine) it would make you more likely to gain weight.
But your doctor has probably been monitoring your level through a simple blood test, so it would be unlikely to be the cause. I know of no connection with your described situation and psoriasis.
Dr. David Djang
Dr. David Djang
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors